It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 126 for getting off minocycline. (0.011 seconds)


... and am wondering if I should get off of it? ... (11 replies)
... Experiences of others getting off minocyclin would be great too, thanks (11 replies)
... Also, did you do an acne diet at the same time as getting off mino? ... (8 replies)

... thats what im doing.. im slowly getting off minocycline and putting benclinmiclin on my face twice a day as well (4 replies)
... crystal clear than the doctor took me off and BOOM! ... (31 replies)
... I've been on Differin and Minocycline for 2 weeks. ... (8 replies)
... Dynacin or Minocycline, a patient may develop antibiotic resistance which is an issue if you get sick. Based on that, many dermatologists will want to take you off of it after a certain amount of time. My problem was that once I went off of it, I was clear for about the amount of time I had taken it, give or take. ... (6 replies)
... I have been taking Minocycline for about a year now, and I decided to go tanning for Prom since it is a few weeks away. ... (3 replies)
... cover them up with makeup. I was on bc pills for 14 years straight, having switched pills 3 times due to side effects then one month out of nowhere I just start getting deep painful cystic acne on my chin, jawline and cheeks. It happened about a week before my period so I just chalked it up to that. ... (0 replies)
... I have been on minocycline for 5 weeks now. The first 5 weeks I was taking 200 mg a day, and am now down to 100 mg a day for the next 4 weeks... ... (2 replies)
... I am not getting off of it. ... (8 replies)
... I have been extrememly blessed because I do not scar at all. However the last three months I started on Minocycline and Differin and all the sudden I was getting these dark spots where ever a pimple had been. It really concerned me. ... (3 replies)
... a. I say results. I still broke out but the zits would dry up quickly and my face overall improved alot. But I decided to ween off minocycline because it was making my stomach feel terrible every morning. My face is currently getting worse... its reverting back to its old self. ... (2 replies)
... im on minocycline for 5 momnhs and it cleared me too. but im running out of moeny so i think im going 2 go off of it... why does everyone say to go off GRADUAL ? ... (11 replies)
... months after starting it. I then went off of it for about 4 months to give my body a break recently. ... (0 replies)
Yaz and acne
Apr 14, 2007
... Hi! I've been on Yaz for 4 months now. I was also on Minocycline which I stopped a month ago to see if I really need both or not. I haven't experienced worsened acne although it did seem to stick around for a while. ... (46 replies)
... I'm on Minocycline too. Antibiotics are known to suppress the "good" bacteria in your digestive tract. ... (3 replies)
... tricyclen along with minocycline has worked wonders for me, in only one week on the ortho. My skin is looking a lot better!! I think the minocycline stops the initial breakout, which some people get with the bc pill. ... (1 replies)
... I have been on minocycline 3 times in like 4 years! IT doesn't cause me any stomach upset or anything like that. ... (4 replies)
... Yes, minocycline has been known to discolor the skin, if taken for a long period of time. I was on it for a while and started getting spots on my skin. My derm had to switch me on and off the med to help the side effect. You should talk to your doctor about it. Good luck. ... (7 replies)


Associated Tags: alesse, aviane, differin, spironolactone, yasmin, yaz

Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 03:18 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!